MathSciNet Relay Station
MathSciNet bibliographic data
MR1066826 47A30 (47B10)
Bhatia, Rajendra; Kittaneh, Fuad Norm inequalities for partitioned operators and an application. Math. Ann. 287 (1990), no. 4, 719–726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement